On rings of semialgebraic functions.
Mathematische Zeitschrift, Tome 206 (1991) no. 1, pp. 527-532
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semialgebraic functions, constructible subset of the real spectrum of an excellent ring
@article{MZ_1991__206_1_174240,
author = {J.M. Gamboa and J.M. Ruiz},
title = {On rings of semialgebraic functions.},
journal = {Mathematische Zeitschrift},
pages = {527--532},
year = {1991},
volume = {206},
number = {1},
zbl = {0745.14022},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__206_1_174240/}
}
J.M. Gamboa; J.M. Ruiz. On rings of semialgebraic functions.. Mathematische Zeitschrift, Tome 206 (1991) no. 1, pp. 527-532. http://geodesic.mathdoc.fr/item/MZ_1991__206_1_174240/